International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 112

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

1080 - 1082

Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible

Buthainah A. A. Ahmed [2] | Manar Falih Dheyab [2]

Share this Article

Downloads: 106

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed [2] | Manar Falih Dheyab [2]

Share this Article


Top